# SDR USAA2013091300014

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 779 hours, 351 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 61639203
- Part serial: C3700
- Condition: Inoperative
- Location: R2 Door
- Part time: 779 hours, 351 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CIDS PANEL R2 DOOR SLIDE CHECK PRESSURE.  R & R R2 DOOR INFLATION RESERVOIR.
